Abstract. In this paper we dramatically expand the domain of known stably ergodic, partially hyperbolic dynamical systems. For example, all partially hyperbolic affine diffeomorphisms of compact homogeneous spaces which have the accessibility property are stably ergodic. Our main tools are the new concepts - julienne density point and julienne quasi-conformality of the stable and unstable holonomy maps. Julienne quasi-conformal holonomy maps preserve all julienne density points.
Cite this article
Charles Pugh, Michael Shub, Alexander Starkov, Corrigendum to: Stable ergodicity and julienne quasi-conformality, J. Eur. Math. Soc. 2, 1-52. J. Eur. Math. Soc. 6 (2004), no. 1, pp. 149–151DOI 10.4171/JEMS/5